# SDR VNAA2018101111101

- Difficulty date: October 11, 2018
- Submitted: October 14, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,801 hours, 34,658 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL CREW RECEIVED A FLAPS FAIL CAUTION MSG. CREW THEN DECLARED AND EMERGENCY AND LANDED WITHOUT INCIDENT. ONCE AT THE GATE THEY WERE ABLE TO RESET THE SYSTEM, RUN THE FLAPS THROUGH 5 FULL CYCLES AND DEFER THE FLAP SYSTEM.
